Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 62, Pages 3333-3338
http://dx.doi.org/10.1155/S0161171204310446

Fixed point characterization of left amenable Lau algebras

Department of Mathematics, Isfahan University of Technology, Isfahan, Iran

Received 1 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Nasr-Isfahani, “Fixed point characterization of left amenable Lau algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 62, pp. 3333-3338, 2004. https://doi.org/10.1155/S0161171204310446.